Hi there, I wanted to ask this group about stepping down the MG's of Tarceva to alleviate some of the symptoms. I am currently on 150 mg daily for the last 3 months and have so many issues, hair loss, the big D( almost daily) , extremely dry flaky skin, runny nose with sores, loss of appetite, nausea etc. pretty much everything but the face rash which I did have in the beginning but luckily that went away. I have read some people have down sized and done fine, I am a small person and don't weigh much so I'm thinking maybe 150mg is too much for me? Dr. wants me to stay on for as long as I can tolerate the higher dose, but its getting pretty hard dealing with all these issues on a daily basis. My husband is worried that I will jeopardize my treatment since the drug is keeping things in control, but my quality of life with all these symptoms makes me want to do something about it if I can. If you reduce the dosage does it change how well it can work for you and how long you can stay on it??